Stochastic Modelling of Long-Term Investment Risk

Alasdair David Wilkie

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)283-299
Number of pages17
JournalIMA Journal of Mathematics Applied in Business and Industry
Volume6
Publication statusPublished - 1996

Cite this

@article{0dd1385b7598429aad8ae727e1f176c7,
title = "Stochastic Modelling of Long-Term Investment Risk",
author = "Wilkie, {Alasdair David}",
year = "1996",
language = "English",
volume = "6",
pages = "283--299",
journal = "IMA Journal of Mathematics Applied in Business and Industry",
issn = "0953-0061",
publisher = "Oxford University Press",

}

Stochastic Modelling of Long-Term Investment Risk. / Wilkie, Alasdair David.

In: IMA Journal of Mathematics Applied in Business and Industry, Vol. 6, 1996, p. 283-299.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Stochastic Modelling of Long-Term Investment Risk

AU - Wilkie, Alasdair David

PY - 1996

Y1 - 1996

M3 - Article

VL - 6

SP - 283

EP - 299

JO - IMA Journal of Mathematics Applied in Business and Industry

JF - IMA Journal of Mathematics Applied in Business and Industry

SN - 0953-0061

ER -